# SDR AALA200802715

- Difficulty date: October 10, 2008
- Submitted: November 25, 2008
- Operation: Air carrier
- Aircraft: N18066
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 509
- Aircraft time: 53,529 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964814
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY LIGHT ASSEMBLY AT SEAT 21C DAMAGED.  REPLACED LIGHT ASSEMBLY FOR EMERGENCY LIGHT AT SEAT 21C.  SYSTEM GROUND CHECKED NORMAL OPERATIONS.
